BibTeX record journals/fuin/ShakibaH15

download as .bib file

@article{DBLP:journals/fuin/ShakibaH15,
  author    = {Ali Shakiba and
               Mohammad Reza Hooshmandasl},
  title     = {S-approximation Spaces: {A} Three-way Decision Approach},
  journal   = {Fundam. Informaticae},
  volume    = {139},
  number    = {3},
  pages     = {307--328},
  year      = {2015},
  url       = {https://doi.org/10.3233/FI-2015-1236},
  doi       = {10.3233/FI-2015-1236},
  timestamp = {Fri, 18 Sep 2020 11:17:09 +0200},
  biburl    = {https://dblp.org/rec/journals/fuin/ShakibaH15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics